MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1995

[Liver damage attributed to the use of disulfiram].

Kerkhof S C, de Doelder P F, Harinck H I, Stricker B H

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

In three alcoholic patients, two men aged 30 and 42, and a woman aged 52, hepatitis was diagnosed after the use of disulfiram. In all cases, there was a close temporal relationship between the occurrence of symptoms and disulfiram intake. Other possible causes were excluded. The 30-year-old man died from liver damage. Biopsy showed massive hepatic necrosis without signs of alcoholic hepatitis. In the other patients, symptoms subsided quickly and liver function returned to normal after discontinuation of disulfiram, but there was no confirmation by biopsy. The possibility of drug-induced hepatitis should always be considered in an alcoholic patient treated with disulfiram.

Для цитирования: Kerkhof S C, de Doelder P F, Harinck H I, Stricker B H. [Liver damage attributed to the use of disulfiram].. Nederlands tijdschrift voor geneeskunde. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.